# SDR QXEA2012102601356

- Difficulty date: October 26, 2012
- Submitted: November 1, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 27,207 hours, 28,507 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD G3 HAS CORROSION ON THE LOWER SURFACE.  REMOVED CORROSION AND TRIMMED AS REQUIRED IAW SRM 51-21-00-00-02. MIN REMAINING THICKNESS .121" REF NTM 51-00-02-250-801, PT 4. CONFIRMED AFFECTED AREA CRACK FREE NOTED SEVERAL AREAS DISBONDED REF NTM 51-00-06-910-801 PT 1 AND 51-00-04-910-801 PT 1.  CUT OUT DAMAGE IAW RD 8/4-25-286. FABRICATED REPAIR DOUBLERS IAW RD 8/4-25-286. APPLIED ALODINE, PRIMER TO BARE METAL AND DOUBLERS IAW RD 8/4-25-286. INSTALLED REPAIR IAW RD 8/4-25-286.
